# SDR CA140424010

- Difficulty date: April 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6A34AG
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Fractured
- Location: Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING NEW ACFT FLIGHT TEST, ON THE 2ND TAKEOFF, THE ENGINE LOST POWER AND THE PILOT HEARD METALLIC NOISES. THE TAKEOFF WAS ABORTED.  MFG LOCAL FIELD SERVICE REPRESENTATIVE WILL BE ON SITE ON 15 APRIL TO ASSESS ENGINE CONDITION.  UPDATE NR 1: INSPECTION OF THE ENGINE REVEALED FRACTURED COMPRESSOR TURBINE BLADES, POST SB 1728.  THE ENGINE WILL BE RETURNED TO MFG FOR A FULL INVESTIGATION.
